Summation formulae and their relation to Dirichlet's series II
Compositio Mathematica, Volume 4  (1937), p. 394-405
@article{CM_1937__4__394_0,
     author = {Ferrar, W. L.},
     title = {Summation formulae and their relation to Dirichlet's series II},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     pages = {394-405},
     zbl = {0017.01202},
     language = {en},
     url = {http://www.numdam.org/item/CM_1937__4__394_0}
}
Ferrar, W. L. Summation formulae and their relation to Dirichlet's series II. Compositio Mathematica, Volume 4 (1937) , pp. 394-405. http://www.numdam.org/item/CM_1937__4__394_0/